User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Fasen, V. 
Title:
Extremes of subexponential Lévy driven moving average processes 
Abstract:
In this paper we study the extremal behavior of a stationary continuoustime moving average process Y (t) = ∫−∞ f(t−s) dL(s) for t∈R, where f is a deterministic function and L is a Lévy process whose increments, represented by L(1), are subexponential and in the maximum domain of attraction of the Gumbel distribution. We give necessary and sufficient conditions for Y to be a stationary, infinitely divisible process, whose stationary distribution is subexponential, and in this case we calculate i...    »
 
Journal title:
Stochastic Process. Appl. 
Year:
2006 
Journal volume:
116 
Journal issue:
Pages contribution:
1066-1087 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
Semester:
SS 06 
Format:
Text